MathSciNet Relay Station
MathSciNet bibliographic data
MR2776515 (2012c:37119) 37J45 (34C37 58E05 70H05 70K44)
Yang, Ming-Hai; Han, Zhi-Qing Infinitely many homoclinic solutions for second-order Hamiltonian systems with odd nonlinearities. Nonlinear Anal. 74 (2011), no. 7, 2635–2646.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement